# SDR UALA2009100603144

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 56,092 hours, 8,164 cycles
- Engine: Pwa PW40903
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Out Of Tolerance
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT'S RUDDER PEDALS WON'T STAY IN POSITION SELECTED, PEDALS TRAVEL ALL THE WAY TO THE FLOOR WHEN PUSHED ON WITH FOOT PRESSURE.  ABLE TO DUPLICATE CAPT'S RUDDER PEDALS SLIP FROM POSITION SELECTED AND TRAVEL TO THE FLOOR, FOUND PEDAL TRAVEL ADJUSTMENT CABLE AT FAULT.  DISASSEMBLED, INSPECTED & REASSEMBLED.  OPERATIONS NORMAL.
